# SDR AALA202204266733

- Difficulty date: March 30, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,032 hours, 14,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND FORWARD TRANSITION SHIELD BETWEEN BS 767 AND BS 787 AT RBL 22. REPLACED TRANSITION SHIELD PER SRM 51-40-02.
